# SDR ASOA2014021909987

- Difficulty date: January 30, 2014
- Submitted: February 19, 2014
- Operation: Air carrier
- Aircraft: N843AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7310
- Aircraft time: 34,328 hours, 31,076 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACCESS PANEL RT WING 640BB HAS CORROSION AROUND LAND.   COMPLIED WITH REO 601R-57-21-030 AND ECTC EO 600-57-81.  REPAIR CLASSIFIED AS MAJOR.
